# SDR USAA2012062100022

- Difficulty date: June 9, 2012
- Submitted: June 21, 2012
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 4,977 hours, 20,024 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Part number: D5461036020200
- Condition: Corroded
- Location: Rt Plyon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK - CORROSION ON RIGHT PYLON SPIGOT FITTING BETWEEN PYLON STA 4697 TO STA 4954, & BETWEEN RIB 5 TO RIB 4.  REPLACED RIGHT PYLON SPIGOT FITTING IAW A320 SRM 54-51-12.
